# SDR AALA20091028TUL01

- Difficulty date: October 28, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,525 hours, 28,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 2 SLAT RUBSTRIP LOOSE ON DE-ICE TUBE ACCESS.  BLENDED SMOOTH WORN AREA, ALODINED AREA AND FILLED AREAS WITH DEVCON F.  RE-ATTACHED RUB STRIP PER ESO 80559 DATED 10/28/09.
